PPF dependent fixed point theorem for asymptotically regular non-self mappings in Razumikhin class

M. S. Khan, P. K. Jhade

Research output: Contribution to journalArticle

Abstract

The aim of this paper is to prove some PPF dependent fixed point theorems using the concept of asymptotically regular non-self mappings in the Razumikhin class.

Original languageEnglish
Pages (from-to)2799-2807
Number of pages9
JournalInternational Journal of Mathematical Analysis
Volume8
Issue number57-60
DOIs
Publication statusPublished - 2014

Keywords

  • Asymptotically regular mapping
  • Banach-type contraction
  • PPF dependent fixed point
  • Razumikhin class

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'PPF dependent fixed point theorem for asymptotically regular non-self mappings in Razumikhin class'. Together they form a unique fingerprint.

  • Cite this